Change search
ReferencesLink to record
Permanent link

Direct link
The E-functional for some pairs of groups
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1991 (English)In: Results in Mathematics, ISSN 1422-6383, Vol. 20, no 1-2, 539-553 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 20, no 1-2, 539-553 p.
Research subject
URN: urn:nbn:se:ltu:diva-13020Local ID: c2c52750-c27e-11db-9ea3-000ea68e967bOAI: diva2:985971
Godkänd; 1991; 20070222 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(3985 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 3985 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-ErikMaligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link